# SDR SWAA2024011734607

- Difficulty date: December 21, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS 303.9 BTW STR 14L TO STR 10L CUTOUT FWD ENTRY DOOR AT PASSENGER CABIN (2 EA) 2023-766701<[01] REPLACED BRACKETS LOCATED BS 303.9 BTW STR 14L TO STR 10L CUTOUT FWD ENTRY DOOR AT PASSENGER CABIN (2EA) IAW B737-700 SRM 51-40-02; SRM-51-10-02 Ï¿½TEM 9 AND TOOK MEASUREMENTS OF CRACK ARE:L=2.000 INCH TOOL USED: P/N:500-197-30; S/N:A21147761;DUE DATE:12-MAR-24.;[02] JOB COMPLETED
